# SDR 07FDEA03674

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,280 hours, 8,574 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: R55370209018
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LUG OF HINGE FITTING NR 5 AND CHAFING MARKS INSIDE ATTACH, OUT OF LIMIT.  REPAIR PERFORMED BY REPLACEMENT OF HINGE FITTING NR 5 IAW AMM 55-36-46 AND BLEND OUT SCRATCHES WITH FLAP PEENING INSIDE HINGE FITTING ATTACH IAW SRM 51-29-00.
